# SDR DALA2015101406201

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 79,989 hours, 36,533 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL INBD FLAP.  TUBE THAT CONNECTS THE CARRIAGE TO THE FLAP HAS RUST ON THE FLAP SIDE.  REPLACED OUTER TORQUE TUBE, FAIL SAFE TORQUE TUBE AND SUPPORT FITTINGS, REF EA 06-097981-14, REV A.
